# SDR DALA2023042103133

- Difficulty date: February 8, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N517DN
- Make and model: Airbus A320*
- Aircraft serial: 11078
- Aircraft time: 1,701 hours, 405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5017 RAMP REPORTS DENT BELOW F/O WINDOW APPROX 2 FT BELOW MAJOR REPAIR. CORRECTIVE ACTION: PERM REPAIR PER A321 NEO SRM 53-00-11 & 53-11-11 WILL BE ACCOMPLISHED. CURRENTLY ON MON. (9908041)
